# SDR AU000142

- Difficulty date: January 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Dc Power Distrib
- Component: Dc Power Distri
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) GENERATOR GROUND CABLE BOLT LOOSE WITH ARCING AND PITTING OF THE FRAME AND DOUBLER.
